Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 164, NWS Cheyenne, WY

August 4, 2011Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 4, 2011, 6:58 PM MDT for Morrill County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 6:58 PM MDT (00:58 UTC)
Expired
Aug 4, 2011, 7:41 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 178 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1463 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WUUS55 KCYS 050058
SVRCYS
NEC123-050200-
/O.NEW.KCYS.SV.W.0164.110805T0058Z-110805T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 800 PM MDT

* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES NORTHEAST OF BRIDGEPORT...OR 25 MILES SOUTH OF ALLIANCE...AND
  MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROADWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4144 10263 4170 10305 4185 10291 4173 10264
TIME...MOT...LOC 0058Z 305DEG 11KT 4173 10288
WIND...HAIL 60MPH 1.00IN

$$

COX
2 follow-up statements
616 
WWUS55 KCYS 050123
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
723 PM MDT THU AUG 4 2011

NEC123-050200-
/O.CON.KCYS.SV.W.0164.000000T0000Z-110805T0200Z/
MORRILL NE-
723 PM MDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MORRILL COUNTY UNTIL 800 PM MDT...

AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
THE SEVERE THUNDERSTORM HAD WEAKENED...BUT WAS BEGINNING TO 
REINTENSIFY A BIT FURTHER SOUTH OF THE PREVIOUS STORM. IF THE STORM 
CONTINUES TO DEVELOP THEN IT MAY BE CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 13 MILES NORTHWEST OF LISCO...OR 32 MILES SOUTH OF 
ALLIANCE...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4144 10263 4170 10305 4185 10291 4173 10264
TIME...MOT...LOC 0121Z 318DEG 25KT 4162 10272
WIND...HAIL 60MPH 1.00IN

$$

COX
733 
WWUS55 KCYS 050141
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT THU AUG 4 2011

NEC123-050151-
/O.CAN.KCYS.SV.W.0164.000000T0000Z-110805T0200Z/
MORRILL NE-
741 PM MDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORRILL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND TORRENTIAL RAINFALL ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4144 10263 4170 10305 4185 10291 4173 10264
TIME...MOT...LOC 0141Z 318DEG 25KT 4152 10260

$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:18 PM MDT, 40 minutes earlier.

Area forecast discussion, Aug 4, 6:18 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT THU AUG 4 2011

.UPDATE FOR AVIATION...

&&

.AVIATION...00Z TAF ISSUANCE
SCATTERED TSTORMS WILL CONTINUE TO BE AN ISSUE THROUGH AT LEAST
04Z FOR FAR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE.
HAVE TEMPO GROUPS FOR MVFR VISIBILITY AND CONVECTIVE GUSTS TO 35 KT
IN TSTORMS AT KAIA...KBFF AND KSNY. VCTS REMAIN IN EFFECT UNTIL 02Z
FOR KRWL...KLAR AND KCYS. AFTER THE CONVECTION WANES AROUND MIDNIGHT
OR SO...THE ATTENTION WILL TURN TO THE DEVELOPMENT OF LOW CLOUDS AND
PATCHY FOG. EXPECT MVFR TO IFR CONDITIONS ALONG AND SOUTH OF A KBFF
TO KAIA LINE FROM 09Z THROUGH 15Z FRIDAY...IMPROVING TO VFR
AFTERWARD. ISOLATED TSTORMS WILL BE A POSSIBILITY FRIDAY AFTERNOON.
HAVE SCT100 CB CLOUD GROUPS FOR KCYS AND KLAR AFTER 18Z. SOUTHERLY
SURFACE WINDS WILL ALSO INCREASE DURING THE LATE MORNING AND
AFTERNOON...ESPECIALLY FOR SOUTHEAST WYOMING AND THE SOUTHERN
PANHANDLE...WITH OCCASIONAL GUSTS OF 20 TO 30 KT.

&&

.PREV DISCUSSION... /ISSUED 215 PM MDT THU AUG 4 2011/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
EXPECT TO SEE AN INCREASE IN CONVECTION ACROSS MUCH OF THE CWA BY
LATE THIS AFTERNOON AS AN UPPER IMPULSE MOVES TOWARDS THE REGION
AND INTERACTS WITH AMPLE MOISTURE AND A WEAK BOUNDARY OVER THE
PLAINS. CONVECTION SHOULD PERSIST LONGER INTO THIS EVENING AS THE
UPPER IMPULSE MOVES ACROSS. HEAVY RAIN THE MAIN THREAT FROM THE
STORM WITH MOST LIKELY AREA BEING OVER THE SOUTHERN PANHANDLE
THROUGH THIS EVENING. UPPER FLOW THEN BECOMES MORE WESTERLY FRIDAY
THROUGH SATURDAY AND MOISTURE DECREASES AS MONSOONAL FLOW GETS
SUPPRESSED SOUTHWARD SO CONVECTION SHOULD BE MORE ISOLATED IN
NATURE FRIDAY AND SATURDAY...MOSTLY IN THE AFTERNOONS AND
EVENINGS. THE DRIER AIR WILL ALSO ALLOW TEMPERATURES TO EDGE
UPWARD A BIT DURING THE DAYS AS WELL AS SHAVE A FEW DEGREES AT
NIGHT. OVERALL TYPICAL EARLY AUGUST WEATHER FOR THE REGION.

LONG TERM...SUNDAY THROUGH THURSDAY...
MAIN FORECAST CONCERN WILL BE INFLUENCE OF ZONAL FLOW AND WEAK
TROUGHING IN THE INTERMOUNTAIN WEST...TRANSITIONING TO NORTHWEST
FLOW PATTERN. ON SUNDAY FRONTAL BOUNDARY STALLED ALONG WY/NE BORDER
WILL KEEP CONVECTIVE PCPN CHANCES FOR ERN/NE WY AND WRN NE PANHANDLE.
STALLED FRONTAL BOUNDARY WILL PERSIST INTO MONDAY BEFORE SHIFTING
EAST AS SFC TROUGH. BEST MOISTURE AND INSTABILITY WILL MOVE INTO
WRN NEBR BUT CONVERGENCE ALONG BOUNDARY SHOULD BE ENOUGH TO KEEP
CHC OF TSTMS EAST. ON TUESDAY A STRONGER COLD FRONT MOVING THROUGH
DAKOTAS/MN WILL BACKDOOR UP AGAINST THE LARAMIE RANGE WITH POTENTIAL
STRONGER UPSLOPE FLOW TUE NIGHT/WED. COOLING ON WED WITH ENHANCED
UPSLOPE CONVERGENCE COULD SET UP AREAS EAST OF LARAMIE RANGE AND
THE NEBR PANHANDLE WITH GOOD CHANCE OF PRECIP INTO WED AND MOVING
EAST ON THU. FOR NOW HAVE STARTED TREND TO INCREASE POPS ON TUE
INTO WED. TEMPS THROUGH THE EXTENDED PERIOD WILL REMAIN ABOVE NORMAL
ON SUNDAY AND WEST OF LARAMIE RANGE ON MONDAY. COOLING TREND EAST OF
LARAMIE RANGE HAS BEEN CONSISTENT WITH GFS AS 700MB TEMPS DROP TO +9C
TO +12C MON AFTN AND REMAIN +10C OR BELOW INTO THU. THIS TREND HAS
BEEN CONSISTENT FOR A FEW DAYS BUT HAVEN'T MADE ANY WHOLESALE CHANGES
EXCEPT SLIGHT COOLING TEMPS AND INCREASING POPS.

AVIATION...18Z DISCUSSION...
THE MAIN AVIATION FORECAST CHALLENGE WILL ONCE AGAIN REVOLVE AROUND
THE POTENTIAL FOR THUNDERSTORMS AS A STRONG UPPER-LEVEL DISTURBANCE
PROPAGATES NORTHEASTWARD THROUGH THE CENTRAL ROCKIES. OTHERWISE GOOD
FLYING CONDITIONS COULD BE TEMPERED BY SUCH ACTIVITY...WITH BRIEF
MVFR CONDITIONS AND WIND GUSTS AT 25 TO 35 KT POSSIBLE BENEATH ANY
GIVEN THUNDERSTORM AND/OR OUTFLOW. ENHANCED LOW-LEVEL CONVERGENCE
WILL PROMOTE A HIGHER RISK FOR ORGANIZED THUNDERSTORMS ALONG THE
I-80 CORRIDOR IN THE SOUTHERN NE PANHANDLE. A THREAT FOR SHOWERS AND
THUNDERSTORMS MAY PERSIST ACROSS MOST TERMINALS THROUGH EARLY FRI
MORNING AS THE AFOREMENTIONED DISTURBANCE TRAVERSES THE REGION. FOG
AND STRATUS COULD BECOME AN ISSUE IN THE NE PANHANDLE AFTER 09 UTC
FRI AS SURFACE WINDS DIMINISH IN THE PRESENCE OF FAVORABLE LOW-LEVEL
MOISTURE TRANSPORT AND POSSIBLE SUBSIDENCE IN THE WAKE OF ORGANIZED
CONVECTION. IFR OR PERHAPS LIFR CEILINGS/VISIBILITIES APPEAR TO BE A
GOOD POSSIBILITY AT KSNY THROUGH ABOUT 14 UTC FRI...WITH IMPROVING
CONDITIONS THEREAFTER. -CH-

FIRE WEATHER...NO BIG CONCERNS ANTICIPATED THROUGH SATURDAY WITH
DECREASING AMOUNTS OF CONVECTION AND MODEST WINDS. ONLY EXCEPTION
IS OVER WESTERN DISTRICTS WHERE SOME GUSTY WINDS ARE EXPECTED
SATURDAY ALONG WITH LOW AFTERNOON RELATIVE HUMIDITIES. FUELS STILL
NOT CRITICAL IN THIS AREA HOWEVER BUT WILL BE DRYING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RE
LONG TERM/AVIATION...SLA
UPDATE...MAJ
Hazardous weather outlook, Aug 4, 10:20 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 AM MDT THU AUG 4 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>119-051045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1020 AM MDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY PRODUCE
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL PERSIST ON FRIDAY. THUNDERSTORM COVERAGE WILL
DECREASE TO ISOLATED INTO NEXT WEEK AND WILL BE MAINLY CONFINED TO
AREAS EAST OF THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTERS
ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Aug 4, 4:50 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             4 W CHEYENNE            41.15N 104.87W
08/04/2011  E0.88 INCH       LARAMIE            WY   PUBLIC

            DIME TO NICKEL SIZE HAIL.

0430 PM     HEAVY RAIN       4 W CHEYENNE            41.15N 104.87W
08/04/2011  M1.90 INCH       LARAMIE            WY   PUBLIC

            RAIN FELL DURING A 30-MINUTE PERIOD.

&&

MJAMSKI
Special weather statement, Aug 4, 5:49 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT THU AUG 4 2011

NEZ003-050045-
BOX BUTTE NE-
549 PM MDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
645 PM MDT...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF KILPATRICK LAKE...OR 25 MILES
NORTHWEST OF ALLIANCE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HEMINGFORD...
  BEREA...
  WILD HORSE BUTTE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

COX
Local storm report, Aug 4, 5:55 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             17 WSW ALLIANCE         42.01N 103.18W
08/04/2011  E0.50 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Aug 4, 6:42 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     ALLIANCE                42.10N 102.87W
08/04/2011  M56 MPH          BOX BUTTE          NE   ASOS

&&

MJAMSKI
Local storm report, Aug 4, 6:50 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
650 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     ALLIANCE                42.10N 102.87W
08/04/2011  M72 MPH          BOX BUTTE          NE   ASOS

&&

MJAMSKI
Special weather statement, Aug 4, 6:51 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT THU AUG 4 2011

NEZ054-055-050145-
CHEYENNE NE-KIMBALL NE-
651 PM MDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND
SOUTHWESTERN CHEYENNE COUNTIES UNTIL 745 PM MDT...

AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTH OF KIMBALL...MOVING EAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN KIMBALL AND SOUTHWESTERN CHEYENNE
COUNTIES.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 38 AND
44.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:02 PM MDTSevere Thunderstorm WarningCYSMorrill58 min
Aug 4, 6:38 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill28 min
Aug 4, 7:13 PM MDTSevere Thunderstorm WarningCYSCheyenne15 min
Aug 4, 7:33 PM MDTAreal Flood AdvisoryCYSCheyenne26 min
Aug 4, 7:55 PM MDTFlash Flood WarningCYSCheyenne4 hr
Aug 5, 3:48 PM MDTSpecial Weather StatementCYSKimball57 min
Aug 5, 4:04 PM MDTSpecial Weather StatementCYSKimball56 min
Aug 5, 4:42 PM MDTSpecial Weather StatementCYSKimball63 min
Aug 5, 4:51 PM MDTSpecial Weather StatementCYSBox Butte39 min
Aug 5, 5:17 PM MDTSpecial Weather StatementCYSDawes43 min
Aug 5, 5:39 PM MDTSpecial Weather StatementCYSBox Butte51 min
Aug 5, 5:53 PM MDTSevere Thunderstorm WarningCYSBox Butte42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.